Alert archive / Nevada / Red Flag Warnings in 2006

Red Flag Warning 8, NWS Elko, NV

June 26, 2006

NWS Elko, NV issued this red flag warning at Jun 26, 2006, 2:19 PM PDT. It took effect at Jun 27, 2006, 1:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 26, 2006, 2:19 PM PDT (21:19 UTC)
In effect from
Jun 27, 2006, 1:00 PM PDT
Expired
Jun 27, 2006, 9:00 PM PDT
In force
8 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 262119
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
219 PM PDT MON JUN 26 2006

...RED FLAG WARNING FOR PORTIONS OF NORTHERN AND CENTRAL NEVADA
FOR THIS AFTERNOON AND EVENING FOR DRY LIGHTNING... 
...RED FLAG WARNING FOR NORTHERN AND CENTRAL NEVADA FOR TUESDAY
AFTERNOON AND EVENING FOR DRY LIGHTNING...

.HIGH LEVEL MOISTURE WILL BE IN PLACE ACROSS NORTHERN AND CENTRAL
NEVADA THROUGH TUESDAY...TRAPPED UNDER HIGH PRESSURE. THE COMBINATION
OF SURFACE HEATING AND THE MOISTURE WILL BE SUFFICIENT TO TRIGGER
DRY THUNDERSTORMS ACROSS THE FIRE DISTRICT THIS EVENING...AND
THEN AGAIN TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS WILL
TRANSITION TO WET IN THE EVENING ACROSS WESTERN PORTIONS. STORM
MOVEMENT WILL BE SLOW...AND THIS MAY BRING SOME WETTING RAINS TO
THE SURFACE. HOWEVER...GUSTY WINDS FROM THE THUNDERSTORMS COULD
SPREAD FIRE RAPIDLY.


NVZ451-454-457-270400-
/O.UPG.KLKN.FW.A.0005.060627T2000Z-060628T0400Z/
/O.NEW.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/
/O.CON.KLKN.FW.W.0007.000000T0000Z-060627T0400Z/
HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
219 PM PDT MON JUN 26 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR DRY LIGHTNING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY 
FOR DRY LIGHTNING...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM PDT UNTIL 9 PM PDT TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.

SCATTERED DRY THUNDERSTORMS WILL CONTINUE THIS EVENING ACROSS
ZONES 451...454...AND 457. SOME STORMS MAY TRANSITION TO
WET...MAINLY IN THE WEST. IN ADDITION TO DRY LIGHTNING...GUSTY
WINDS FROM THESE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY.

SCATTERED DRY THUNDERSTORMS WILL AGAIN DEVELOP MIDDAY TUESDAY AND
INCREASE IN COVERAGE DURING THE AFTERNOON. SOME STORMS MAY
TRANSITION TO WET DURING THE LATE AFTERNOON AND EVENING...MAINLY
ACROSS WESTERN PORTIONS OF ZONES 451...454...AND 457. IN ADDITION
TO DRY LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD
SPREAD FIRE RAPIDLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. DRY LIGHTNING AND LOW FUEL
MOISTURE WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.


$$

NVZ452-455-271400-
/O.UPG.KLKN.FW.A.0005.060627T2000Z-060628T0400Z/
/O.NEW.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
219 PM PDT MON JUN 26 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY 
FOR DRY LIGHTNING...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
455 - WHITE PINE COUNTY

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR
DRY LIGHTNING...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING.

DRY THUNDERSTORMS WILL DEVELOP MIDDAY TUESDAY AND INCREASE IN
COVERAGE DURING THE AFTERNOON. SOME STORMS MAY TRANSITION TO WET
DURING THE LATE AFTERNOON AND EVENING. IN ADDITION TO DRY
LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD
FIRE RAPIDLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. DRY LIGHTNING AND LOW FUEL
MOISTURE WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
4 follow-up statements
000 
WWUS85 KLKN 270346
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
846 PM PDT MON JUN 26 2006

...RED FLAG WARNING FOR NORTHERN AND CENTRAL NEVADA FOR TUESDAY
AFTERNOON AND EVENING FOR DRY LIGHTNING...

.HIGH LEVEL MOISTURE WILL BE IN PLACE ACROSS NORTHERN AND CENTRAL
NEVADA THROUGH TUESDAY...TRAPPED UNDER HIGH PRESSURE. THE
COMBINATION OF SURFACE HEATING AND THE MOISTURE WILL BE
SUFFICIENT TO TRIGGER DRY THUNDERSTORMS ACROSS THE FIRE DISTRICT
AGAIN TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS WILL
TRANSITION TO WET IN THE EVENING ACROSS WESTERN PORTIONS. STORM
MOVEMENT WILL BE SLOW...AND THIS MAY BRING SOME WETTING RAINS TO
THE SURFACE. HOWEVER...GUSTY WINDS FROM THE THUNDERSTORMS COULD
SPREAD FIRE RAPIDLY.

NVZ451-454-457-271215-
/O.EXP.KLKN.FW.W.0007.000000T0000Z-060627T0400Z/
/O.CON.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/
HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
846 PM PDT MON JUN 26 2006

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT
TUESDAY...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

THUNDERSTORM ACTIVITY HAS DIMINISHED ACROSS NORTHERN AND CENTRAL
NEVADA THIS EVENING...AS SUCH...HAVE ALLOWED THE RED FLAG WARNING
TO EXPIRE.

SCATTERED DRY THUNDERSTORMS WILL REDEVELOP AGAIN EARLY TUESDAY
AFTERNOON...CREATING HAZARDOUS FIRE WEATHER CONDITIONS. WILL
CONTINUE THE RED FLAG WARNING FOR TUESDAY.  
 
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ452-455-271215-
/O.CON.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
846 PM PDT MON JUN 26 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT
TUESDAY. 

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
455 - WHITE PINE COUNTY

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR DRY LIGHTNING...WHICH IS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING.

DRY THUNDERSTORMS WILL DEVELOP MIDDAY TUESDAY AND INCREASE IN
COVERAGE DURING THE AFTERNOON. SOME STORMS MAY TRANSITION TO WET
DURING THE LATE AFTERNOON AND EVENING. IN ADDITION TO DRY
LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD
FIRE RAPIDLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. DRY LIGHTNING AND LOW
FUEL MOISTURE WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$


ROOD/AWG
000 
WWUS85 KLKN 271414
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
714 AM PDT TUE JUN 27 2006

...RED FLAG WARNING FOR NORTHERN AND CENTRAL NEVADA FOR TUESDAY
AFTERNOON AND EVENING FOR DRY LIGHTNING...

.HIGH LEVEL MOISTURE WILL BE IN PLACE ACROSS NORTHERN AND CENTRAL
NEVADA THROUGH TUESDAY...TRAPPED UNDER HIGH PRESSURE. THE COMBINATION
OF SURFACE HEATING AND THE MOISTURE WILL BE SUFFICIENT TO TRIGGER DRY
THUNDERSTORMS ACROSS THE FIRE DISTRICT TUESDAY AFTERNOON AND EVENING.
SOME OF THE STORMS WILL TRANSITION TO WET IN THE EVENING ACROSS WESTERN
PORTIONS. STORM MOVEMENT WILL BE SLOW...AND THIS MAY BRING SOME WETTING
RAINS TO THE SURFACE. HOWEVER...GUSTY WINDS FROM THE THUNDERSTORMS
COULD SPREAD FIRE RAPIDLY.

NVZ451-452-454-455-457-280400-
/O.CON.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
714 AM PDT TUE JUN 27 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING FOR DRY LIGHTNING...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
      EUREKA COUNTIES

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR DRY LIGHTNING...WHICH IS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING.

DRY THUNDERSTORMS WILL DEVELOP MIDDAY TUESDAY AND INCREASE IN
COVERAGE DURING THE AFTERNOON. SOME STORMS MAY TRANSITION TO WET
DURING THE LATE AFTERNOON AND EVENING. IN ADDITION TO DRY
LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD
FIRE RAPIDLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. DRY LIGHTNING AND LOW
FUEL MOISTURE WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
RCS
000 
WWUS85 KLKN 271555
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
855 AM PDT TUE JUN 27 2006

...RED FLAG WARNING FOR NORTHERN AND CENTRAL NEVADA FOR TUESDAY
AFTERNOON AND EVENING FOR DRY LIGHTNING...
...RED FLAG WARNING FOR PARTS OF NORTHERN AND CENTRAL NEVADA FOR
WEDNESDAY AFTERNOON AND EVENING FOR DRY LIGHTNING...

.HIGH LEVEL MOISTURE WILL BE IN PLACE ACROSS NORTHERN AND CENTRAL
NEVADA THROUGH WEDNESDAY...TRAPPED UNDER HIGH PRESSURE. THE COMBINATION OF
SURFACE HEATING AND THE MOISTURE WILL BE SUFFICIENT TO TRIGGER DRY
THUNDERSTORMS ACROSS THE FIRE DISTRICT BOTH TUESDAY AND WEDNESDAY AFTERNOON
AND EVENING. SOME OF THE STORMS WILL TRANSITION TO WET IN THE
EVENING ACROSS WESTERN PORTIONS. STORM MOVEMENT WILL BE SLOW...AND
THIS MAY BRING SOME WETTING RAINS TO THE SURFACE. HOWEVER...GUSTY
WINDS FROM THE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY.

NVZ452-454-455-457-280400-
/O.NEW.KLKN.FW.W.0009.060628T2000Z-060629T0400Z/
/O.CON.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
855 AM PDT TUE JUN 27 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING FOR DRY LIGHTNING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM PDT WEDNESDAY FOR
 DRY LIGHTNING...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
      EUREKA COUNTIES

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT WEDNESDAY. A
RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

DRY THUNDERSTORMS WILL DEVELOP MIDDAY TUESDAY AND WEDNESDAY AND
INCREASE IN COVERAGE DURING THE AFTERNOON. SOME STORMS MAY
TRANSITION TO WET DURING THE LATE AFTERNOON AND EVENING...ESPECIALLY
ON WEDNESDAY. IN ADDITION TO DRY LIGHTNING...GUSTY WINDS FROM
THESE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. DRY LIGHTNING AND LOW
FUEL MOISTURE WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.



$$

NVZ451-280400-
/O.CON.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/
HUMBOLDT COUNTY-
855 AM PDT TUE JUN 27 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING FOR DRY LIGHTNING...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY 

THE NATIONAL WEATHER SERVICE IN ELKO CONTINUES A RED FLAG WARNING
WHICH REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS
EVENING FOR DRY LIGHTNING.

DRY THUNDERSTORMS WILL DEVELOP MIDDAY TUESDAY AND INCREASE IN
COVERAGE DURING THE AFTERNOON. SOME STORMS MAY TRANSITION TO WET
DURING THE LATE AFTERNOON AND EVENING. IN ADDITION TO DRY
LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD
FIRE RAPIDLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. DRY LIGHTNING AND LOW
FUEL MOISTURE WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
RCS
000 
WWUS85 KLKN 280353
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
853 PM PDT TUE JUN 27 2006

...RED FLAG WARNING FOR PARTS OF NORTHERN AND CENTRAL NEVADA FOR
WEDNESDAY AFTERNOON AND EVENING FOR DRY LIGHTNING...

.HIGH LEVEL MOISTURE WILL BE IN PLACE ACROSS NORTHERN AND CENTRAL
NEVADA THROUGH WEDNESDAY...TRAPPED UNDER HIGH PRESSURE. THE
COMBINATION OF SURFACE HEATING AND THE MOISTURE WILL BE
SUFFICIENT TO TRIGGER DRY THUNDERSTORMS ACROSS THE FIRE DISTRICT
WEDNESDAY AFTERNOON AND EVENING. SOME OF THE STORMS WILL
TRANSITION TO WET IN THE EVENING ACROSS WESTERN PORTIONS. STORM
MOVEMENT WILL BE SLOW...AND THIS MAY BRING SOME WETTING RAINS TO
THE SURFACE. HOWEVER...GUSTY WINDS FROM THE THUNDERSTORMS COULD
SPREAD FIRE RAPIDLY.

NVZ452-454-455-457-281200-
/O.EXP.KLKN.FW.W.0008.000000T0000Z-060628T0400Z/
/O.CON.KLKN.FW.W.0009.060628T2000Z-060629T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
853 PM PDT TUE JUN 27 2006

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT
WEDNESDAY...

THE RED FLAG WARNING FOR TODAY WILL EXPIRE AT 9 PM PDT THIS
EVENING. THUNDERSTORMS HAVE DIED OUT THIS EVENING SO THE RED 
FLAG WARNING WILL BE ALLOWED TO EXPIRE.

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM
PDT WEDNESDAY.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES


A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-280500-
/O.EXP.KLKN.FW.W.0008.000000T0000Z-060628T0400Z/
HUMBOLDT COUNTY-
853 PM PDT TUE JUN 27 2006

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. THUNDERSTORMS 
HAVE DIED OUT THIS EVENING SO THE RED FLAG WARNING WILL BE
ALLOWED TO EXPIRE.

$$

CEC

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 26, 4:24 AM PDT, 9 hours 55 minutes earlier.

Area forecast discussion, Jun 26, 4:24 AM PDT, 9 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
424 AM PDT MON JUN 26 2006

.SYNOPSIS...HIGH PRESSURE WILL RESIDE OVER NEVADA THROUGH TUESDAY
BUT INCREASING HIGH LEVEL MOISTURE WILL SPREAD NORTHWARD INTO
CENTRAL NEVADA OVER THE NEXT COUPLE DAYS...ENHANCING THE THREAT OF
DRY THUNDERSTORMS. MOISTURE WILL INCREASE EVEN MORE LATER IN THE WEEK
FOR A GREATER CHANCE OF PRECIPITATION WITH THE THUNDERSTORMS. &&

.SHORT TERM...TODAY THROUGH TUESDAY. NW-SE ORIENTED H5 HIGH LINGERS
OVER CENTRAL NV THRU NRN CALIF WITH INCREASING MONSOONAL MOISTURE
ADVECTING INTO CWFA OVER NEXT FEW DAYS...PRECIP WATER AMOUNTS
APPROACH 75/100 OF AN INCH BY LATE TUESDAY. ALONG WITH WEAK H3
DIVERGENCE...BELIEVE HIGH-BASED DRY THUNDERSTORMS WILL DEVELOP AGAIN
TODAY OVER CENTRAL AND NORTHERN NEVADA. HOWEVER...26/00Z NAM AND
GFS DISAGREE ON EXTENT OF PRECIP ON MON AND TUES AFTERNOONS. GFS
CONFINES CONVECTIVE ACTIVITY TO NRN NYE AND SRN EUREKA AND
LANDER COUNTIES ON MON WHILE NAM EXTENDS IT FARTHER NORTH INTO
LANDER AND EUREKA COUNTIES AS WELL AS WRN EDGES OF HUMBOLDT
COUNTY. WITH ACTIVITY IN ELKO COUNTY TODAY...WILL HAVE TO
DEVIATE FROM BOTH AND GO WITH PERSISTENCE. LATEST NAM LIS ARE
BETWEEN 0 AND -2 OVER MOST OF CWFA BOTH DAYS...EXCEPT FOR HUMBOLDT
AND WRN ELKO COUNTIES TOMORROW AFTERNOON. ON TUES LOTS OF UNCERTAINTY
AS TO HOW FAR EAST THE RIDGE WILL SHIFT...WILL GO WITH NAM SOLUTION
AND MOVE PRECIP PATTERN AND MONSOONAL MOISTURE THAT DIRECTION INTO
ELKO...WHITE PINE...ERN NYE AND ERN EUREKA COUNTIES. WITH MORE DRY
THUNDERSTORM ACTIVITY...RED FLAG WARNINGS ISSUED FOR WRN HALF OF CWFA
ON MON. TEMPS WILL REMAIN ABOVE NORMAL WITH GRADUALLY INCREASING DEW
POINTS/HUMIDITY THRU TUES. AWG

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. 500H HIGH OVER SOUTH
CENTRAL NEVADA TUESDAY NIGHT BEGINS TO SHIFT EAST...OVER UTAH FOR
WEDNESDAY/THURSDAY. SO SOUTHERLY FLOW WILL BE LIMITED TO WESTERN
PORTIONS OF THE FA. THE HIGH DRIFTS SOUTHEAST OVER THE FOUR CORNERS
FOR THE FRIDAY-SUNDAY PERIOD. MOISTURE WILL CONTINUE TO POOL ON
WEDNESDAY AND THURSDAY...WITH PWS IN THE  .60-.80 RANGE WEDNESDAY...
. 80 TO 1.00 THURSDAY...FALLING BACK TO .60-.80 FRIDAY. SATURDAY AND
SUNDAY WILL BE A BIT DRIER. GIVEN LOW STEERING WINDS AND SLOW STORM
MOTION ON WEDNESDAY...STORMS WILL BE MAINLY WET. STEERING WINDS PICK
UP OUT OF THE SOUTHWEST THURSDAY...BUT PWS WILL BE HIGH ENUF TO
PREVENT DRY STORMS.  REA

&&

.AVIATION...VFR...EXCEPT IN AND NEAR ISOLATED AFTERNOON AND
EARLY EVENING THUNDERSTORMS OVER THE HIGHER TERRAIN OF CENTRAL
NEVADA. REA &&

.LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING THIS AFTERNOON
AND EVENING FOR DRY LIGHTNING FOR FIRE WX ZONES 451...454...AND
457. FIRE WEATHER WATCH FOR ZONES 451...452...454...455...AND 457
FOR TUESDAY AFTERNOON AND EARLY EVENING.

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 4:07 AM PDTRed Flag WarningLKN17 hr

Nearby

Red Flag Warnings in Nevada, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.